# SDR CALA2017050801303

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 75,089 hours, 28,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 7 AND 8 INOPERATIVE.   FOUND CONNECTOR 7260VC3 DISCONNECTED,  CONNECTED PERFORMED EMERGENCY LIGHT TEST.  TESTED NORMAL IAW AMM 33-51-00.
